Drug interactions between bitolterol and Oretic
Interactions between your drugs
Applies to: Oretic (hydrochlorothiazide) and bitolterol
Using hydroCHLOROthiazide together with bitolterol may increase the risk of developing hypokalemia, or low blood potassium. In severe cases, hypokalemia can lead to muscle weakness, paralysis, breathing and swallowing difficulties (due to muscle paralysis), and irregular heart rhythm. The risk may exist even when bitolterol or similar medications are given by oral inhalation directly into the lungs, and more so if these products are overused. Do not exceed the dose and frequency of use recommended on the product label or prescribed by your doctor. Let your doctor know if you experience nausea, vomiting, constipation, abdominal cramping, confusion, dizziness, lightheadedness, fainting, muscle weakness, muscle cramps, numbness, tingling, rapid heartbeat, chest pain, and/or swelling in the legs or feet, as these may be symptoms of hypokalemia. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.